# SDR SWAA2021051170654

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 30,253 hours, 13,239 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 9203
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE OVERHEAT FOLLOWED BY ENGINE FIRELIGHT & WARNING BELL ILLUMINATED CLIMBING THROUGH 15K FEET. NO ABNORMAL ENGINE INDICATIONS NOTED. LIGHTS EXTINGUISHED UPON RETARDING #2 THRUST LEVER. ACCOMPLISHED QRH ITEMS. PERFORMED FIN 2610811 FOUND NO ENGINE FIRELIGHT & LOOP RESISTANCE FAULTS UPON FURTHER INSPECTION FORWARD LEAN ON #2 ENG PRSOV INOP. TO PERCENT IAW AMM 361104. PERFORMED HIGH POWER ENG RUNS ABOVE 70 PERCENT IAW AMM 710000. OPS CHECK GOOD. ISSUE NO 3340614 EV # E005440.GRB: 491945 PN OFF: 32145526 SN OFF 9203 PN ON 35145526 SN ON 9462
